Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Repeated lower back pain, taking pain reliever

My daughter is complaining for two nights of extreme pain in her lower back, it started yesturday, I rub her back and have her a pain reliever, I was going to take her to the doctor today morning but she woke up fine, no complaints, today around 7 pm the pain started again. Please help I thought she was making this up but she cries from the pain. Thank you
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
  User's Response
Hi,
Please provide age and general activity of the patient. Backache may occur because of over exertion or some kind of strain which relieves by rest and pain killers. Pain killers have an effective duration of 8hrs-12hrs, so that means after the effect of medicine pain was felt again. A consultation with an orthopedic surgeon will be useful, it probably may be a muscular spasm, so do not panic.

Wish you a speedy recovery to health
Answered: Tue, 5 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor